# SDR DALA2019081874838

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 BTW STRINGER 8 TO STRINGER 9 TO HOLE AT RADIUS AREA LH SIDE AT AFT GALLEY AREA (CRACK LENGHT= 0.250 INCH APPROX). PERFORMED PERMANENT REPAIR LOC ON FRAME 68 BTW STR 8 TO STR 9 LH SIDE AT AFT GALLEY AREA ASPER PRI REV 0 AND ERA 580121-14AD REV ORIGINAL. IDENTIFIED REPAIR LOC ON FRAME 68 BTW STR 8 TO STR 9 LH SIDE AT AFT GALLEY AREA ASPER PS 900-5-1 #4 FOR SECTION DTE SEE LOGPAGE 1222733 JOB COMPLETE ASSOCIATED ER/A 00-580121 ADDED FOR AC 3142 LOG-PAGE.
